2018
Том 70
№ 9

All Issues

Feshchenko S. F.

Articles: 11
Article (Ukrainian)

Asymptotic solution for system of nonlinear differential equations with slowly varying parameters

Feshchenko S. F., Sotnichenko N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 697–699

Article (Ukrainian)

The problem of eigenvalues and “turning points” in the theory of systems of linear differential equations

Feshchenko S. F., Sotnichenko N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 782–792

Article (Ukrainian)

An asymptotic solution for differential equations in a Banach space in the presence of a finite system of multiple eigenvalues

Feshchenko S. F., Sotnichenko N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 655–662

Article (Ukrainian)

On an asymptotic solution for a linear system of hyperbolic type with retarded arguments

Feshchenko S. F., Sotnichenko N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 563—568

Article (Ukrainian)

On the asymptotic representation of solutions for systems of linear differential equations involving partial derivatives with retarded-time

Feshchenko S. F., ShkiI N. I., Sotnichenko N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 2. - pp. 177–189

Brief Communications (Russian)

On the Cauchy problem for a hyperbolic equation with functionally perturbed argument

Feshchenko S. F., Korenevsky D. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 108–110

Article (Ukrainian)

Systems with distributed parameters and time delays

Feshchenko S. F., Korenevsky D. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 4. - pp. 57–66

Article (Russian)

On the problem of eigenvalues with a parameter under boundary value conditions

Feshchenko S. F., Komarenko A. N., Lukovsky I. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 6. - pp. 22-30

Brief Communications (Russian)

On the numerical decomposition of a system of ordinary linear differential equations

Feshchenko S. F., NikoLenko L. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1961. - 13, № 3. - pp. 109-113

Article (Russian)

An Asymptotic Solution of a System ot Linear Differential Equations Having a Small Diameter with Derivatives

Feshchenko S. F., ShkiI N. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1960. - 12, № 4. - pp. 429 - 438

The authors consider the problem of constructing an asymptotic solution of a system of linear differential equations in which a real small parameter e > 0 is a multiplier of some of the derivatives. Differential equations in which the small parameter is a multiplier of the lower order derivatives are reduced to such systems.